# SDR GTIA2020010934926

- Difficulty date: January 9, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 12,507 hours, 5,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MEGAPHONE INOP DURING PREFLT-R+R L1 DOOR MEGAPHONE AND PERFORMED TEST IAW AMM'S 25-65-51/25-65-51-710-002-A. OPS TEST GOOD.
